# SDR C2XA04IA130

- Difficulty date: October 16, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 0052
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 6,936 hours, 6,939 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW REPORTED A CARGO COMPARTMENT FIRE WARNING.  BOTH FIRE BOTTLES WERE DISCHARGED AND AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT.  REMOVED AND REPLACED DEFECTIVE CARGO COMPARTMENT SMOKE DETECTOR AND FIRE BOTTLES.  OPERATIONALLY CHECK OK.
